| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF ALGEBRA

Online Edition, Vol. 9, 2015, no. 5-8


Shin-wook Kim
      Ranks of elliptic curves y^2=x^3\pm4px
      International Journal of Algebra, Vol. 9, 2015, no. 5, 205-211
      http://dx.doi.org/10.12988/ija.2015.5421

Nicholas R. Baeth, Marissa E. North
      A study of factorizations of elements in monoids via related graphical structures
      International Journal of Algebra, Vol. 9, 2015, no. 5, 213-226
      http://dx.doi.org/10.12988/ija.2015.5422

C. S. Ryoo
      Symmetry identities related to the generalized twisted q-Euler polynomials with weak weight \alpha
      International Journal of Algebra, Vol. 9, 2015, no. 5, 227-233
      http://dx.doi.org/10.12988/ija.2015.5526

P. Yiarayong, R. Tanjaroenrat
      Some basic properties of \Gamma-type-1-Abel-Grassmann's groupoids
      International Journal of Algebra, Vol. 9, 2015, no. 5, 235-238
      http://dx.doi.org/10.12988/ija.2015.5451

Liguo He, Yaru Dong
      Conjugacy class lengths of finite groups with disconnected prime graph
      International Journal of Algebra, Vol. 9, 2015, no. 5, 239-243
      http://dx.doi.org/10.12988/ija.2015.5419

Dilek Namli
      Some results on cubic residues
      International Journal of Algebra, Vol. 9, 2015, no. 5, 245-249
      http://dx.doi.org/10.12988/ija.2015.5525

Antonio J. Calderon Martin, Diouf Mame Cheikh
      Strongly graded Poisson-Hilbert spaces
      International Journal of Algebra, Vol. 9, 2015, no. 6, 251-260
      http://dx.doi.org/10.12988/ija.2015.5524

Nobuhiro Terai, Takeshi Hibino
      On the exponential Diophantine equation (12m^2+1)^x+(13m^2-1)^y=(5m)^z
      International Journal of Algebra, Vol. 9, 2015, no. 6, 261-272
      http://dx.doi.org/10.12988/ija.2015.5529

Ahmad N. Alkenani, Aisha Jabeen, Muzibur Rahman Mozumder
      Generalized derivations on Gamma rings
      International Journal of Algebra, Vol. 9, 2015, no. 6, 273-281
      http://dx.doi.org/10.12988/ija.2015.5636

Al. Sutjijana, Subanar, Suparna
      A generalization of Shamir's secret sharing scheme
      International Journal of Algebra, Vol. 9, 2015, no. 6, 283-290
      http://dx.doi.org/10.12988/ija.2015.5637

Ranu Paul
      On Gamma-derivations in the projective product of gamma rings
      International Journal of Algebra, Vol. 9, 2015, no. 6, 291-300
      http://dx.doi.org/10.12988/ija.2015.5528

Dawit Chernet, K. Venkateswarlu
      Skew Boolean modules
      International Journal of Algebra, Vol. 9, 2015, no. 7, 301-309
      http://dx.doi.org/10.12988/ija.2015.5635

Ahmad N. Alkenani, M. Ashraf, Nadeem ur Rehman, Mohd Arif Raza
      Generalized derivations with power values on Lie ideals in rings and Banach algebras
      International Journal of Algebra, Vol. 9, 2015, no. 7, 311-325
      http://dx.doi.org/10.12988/ija.2015.5741

Giordano Gallina, Fiorenza Morini
      A study of some Dickson nearrings
      International Journal of Algebra, Vol. 9, 2015, no. 7, 327-334
      http://dx.doi.org/10.12988/ija.2015.5634

Jonas Goncalves Lopes
      Cases of group algebras with central radicals
      International Journal of Algebra, Vol. 9, 2015, no. 7, 335-338
      http://dx.doi.org/10.12988/ija.2015.5743

Nurettin Bagirmaz, Abdullah F. Ozcan
      Rough semigroups on approximation spaces
      International Journal of Algebra, Vol. 9, 2015, no. 7, 339-350
      http://dx.doi.org/10.12988/ija.2015.5742

Xiaohua Li, Guoxiang Wei, Jifang Tang, Fengqing Li
      On the completeness of symmetric group Sn
      International Journal of Algebra, Vol. 9, 2015, no. 8, 351-353
      http://dx.doi.org/10.12988/ija.2015.5527

Yousuf A. Alkhezi, Ibrahim Saleh
      On the pentagon relations of valued quivers
      International Journal of Algebra, Vol. 9, 2015, no. 8, 355-369
      http://dx.doi.org/10.12988/ija.2015.5745

Ram Parkash Sharma, Rajni Parmar, Meenakshi
      Distinguishing labelling of partial actions
      International Journal of Algebra, Vol. 9, 2015, no. 8, 371-377
      http://dx.doi.org/10.12988/ija.2015.5851

Rachid Marsli
      Bounds for the smallest and the largest eigenvalues of Hermitian matrices
      International Journal of Algebra, Vol. 9, 2015, no. 8, 379-394
      http://dx.doi.org/10.12988/ija.2015.5954

Adil Yaqub
      A generalization of p-rings
      International Journal of Algebra, Vol. 9, 2015, no. 8, 395-401
      http://dx.doi.org/10.12988/ija.2015.5848

Adil Kadir Jabbar, Noor Hazim Hasan
      Some results concerning localization of commutative rings and modules
      International Journal of Algebra, Vol. 9, 2015, no. 8, 403-412
      http://dx.doi.org/10.12988/ija.2015.5850


Journals | Books | Author guidelines